MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS

ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Catalog Number 08836981190
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter alleged a discrepant positive result with the elecsys anti-hcv ii2 assay on a cobas e 411 analyzer.The initial result was 100 coi (reactive).Additional testing was conducted at the customer site and included chemiluminescent enzyme immunoassay (cleia) and polymerase chain reaction (pcr), both of which were negative.Repeat testing on the cobas e 411 analyzer yielded results of 100.6 coi and 102.1 coi (reactive).
 
Additional Manufacturer Narrative
The analyzer serial number was not provided.The investigation determined that the anti-hcv g2 elecsys cobas e 100 v2 assay performed within specifications.Single antigen analysis identified unspecific reactivity to the ns3 antigen as the cause of the signal generation in the sample.Core and ns4 antigens showed only background signal levels.Confirmatory testing, including pcr and immunoblot analysis, confirmed negative results, as described in the method sheet.The event was attributed to a single false reactive result, which is covered by the specificity claim of the assay.

Brand Name
ELECSYS ANTI-HCV II
Common Device Name
ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23100150
Report Number1823260-2025-03277
Device Sequence Number9225452
Product Code MZO
UDI-Device Identifier07613336166956
UDI-Public07613336166956
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K221693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08836981190
Device Lot Number748177
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2024
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown